SEMIFLOWS

作品数:3被引量:1H指数:1
导出分析报告
相关领域:理学更多>>
相关期刊:《Science China Mathematics》《Applied Mathematics and Mechanics(English Edition)》更多>>
相关基金:国家自然科学基金国家重点基础研究发展计划更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-3
视图:
排序:
Necessary and sufficient conditions for the existence of equilibrium in abstract non-autonomous functional differential equations被引量:1
《Science China Mathematics》2010年第8期2045-2059,共15页ZHENG ZuoHuan 1 & LI XiLiang 2 1 Institute of Applied Mathematics,Academy of Mathematics and Systems Science,Chinese Academy of Sciences,Beijing 100190,China 2 College of Mathematics and Information Sciences,Shandong Institute of Business and Technology,Yantai 264005,ChinaAbstract In this article,we aim to establish necessary and sufficient conditions that guarantee the existence of equilibria and continuous equilibria for the continuous skew-product semiflow induced by a class of 
supported by the Key Lab of Random Complex Structures and Data Science,CAS(Grant No.2008DP173182);the National Basic Research Program of China (973 Project)(Grant No.2005CB321902)
non-autonomous finite-delay functional differential equations without any monotone conditions assumed.A minimal set is constructed in terms of which necessary and sufficient conditions for a continuous equilibrium to ...
关键词:continuous EQUILIBRIUM NON-AUTONOMOUS functional differential equations skew-product SEMIFLOWS TOPOLOGICAL dynamics 
Random attractors for asymptotically upper semicompact multivalue random semiflows
《Applied Mathematics and Mechanics(English Edition)》2007年第11期1527-1534,共8页李挺 
Project supported by the National Natural Science Foundation of China (No.10571130)
The present paper studied the dynamics of some multivalued random semiflow. The corresponding concept of random attractor for this case was introduced to study asymptotic behavior. The existence of random attractor of...
关键词:random attractor asymptotically upper semicompact absorbing set 
THEORY AND APPLICATIONS OF MONOTONE SEMIFLOWS FOR FUNCTIONAL DIFFERENTIAL EQUATIONS
《Annals of Differential Equations》2003年第3期411-420,共10页王良龙 王志成 
Project supported by NNSF of China(19971026; 10271044) and Scientific Research Fund of Educational Department of Anhui Province.
The theory of monotone semiflows has been widely applied to functional differential equations (FDEs). The studies on the theory and applications of monotone semiflows for FDEs are very important and interesting. A bri...
关键词:Functional differential equations monotone semiflow theory MONOTONICITY INVARIANCE convergence periodic solution 
检索报告 对象比较 聚类工具 使用帮助 返回顶部